Published articles

Published articles 1 records found  Search took 0.01 seconds. 
1.
15 p, 853.0 KB Centers for the Kukles homogeneous systems with even degree / Giné, Jaume (Universitat de Lleida. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
2017
Journal of applied analysis and computation, Vol. 7 Núm. 4 (2017) , p. 1534-1548  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.